Volume 23, Number 2, April-June 2017
|Page(s)||455 - 473|
|Published online||05 January 2017|
Control problems governed by time-dependent maximal monotone operators
Laboratoire LMPA, Department of Mathematics, Jijel University, Algeria.
Received: 5 June 2015
Revised: 27 November 2015
Accepted: 22 December 2015
The paper concerns on an infinite dimensional Hilbert space, the existence and uniqueness of absolutely continuous solutions, for Lipschitz single-valued perturbations of evolution problems involving maximal-monotone operators. This result allows us to extend to optimal control problems associated with such equations, the relaxation theorems with Young measures proved recently in [S. Saïdi, L. Thibault and M.F. Yarou, Numer. Funct. Anal. Optim. 34 (2013) 1156–1186].
Mathematics Subject Classification: 34A60 / 49A52
Key words: Maximal monotone operators / optimal control / pseudo-distance / Lipschitz perturbation / absolutely continuous / Young measures
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.